Open Access This content is freely available online to anyone, anywhere at any time.

BMC Musculoskeletal Disorders

ISSN: 1471-2474 (Online)


BMC Musculoskeletal Disorders is an open access journal publishing original peer-reviewed research articles in all aspects of the prevention, diagnosis and management of musculoskeletal and associated disorders, as well as related molecular genetics, pathophysiology, and epidemiology.

15 Volumes 18 Issues 2,272 Articles available from 2000 - 2014

Browse Volumes & Issues